# SDR LR7A9929

- Difficulty date: April 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N404LC
- Make and model: Lkheed 382G
- Aircraft serial: 4763
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Panel
- Part number: 3631451R
- Condition: Damaged
- Location: Bs 477
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK/BRIDGING INSPECTION, FOUND NEW REPLACEMENT FS 477 RT FWD PRESSURE PANEL SUB STRUCTURE ATTACH REQUIRES INSTALLATION OF HL37PB6 PINS AND KFN542-3 COLLARS IN LIEU OF STANDARD MS90353-06 BLIND BOLTS DUE PANEL PRELOAD.  INSTALLED PINS AND COLLARS IAW SPAR MPP L100-404-99-071.  LAC MEA 382-57-99-80.
